Discussions that mention adderall

General Health board


Ok here goes...I hope someone can help me. Last month I began taking adderall...after a couple of days, I developed a very raw severely sore throat and mouth with ulcerated patches. My tongue was also swollen and sore. It cleared up in a couple of days after stopping this med. Last week I decided to give it another try with the adderall...the second day I took it, the sore throat and mouth came back with a vengence! I stopped the medication knowing without a doubt I don't seem to be able to tolerate it. Now the throat symptoms are gone and my mouth feels alot better but my upper lip is very swollen and this morning it looks like my whole face is swollen somewhat...I can't even recognize myself! I have no idea what is going on...help!

P.S. I almost forgot to mention...my doctor called in presciptions of lortab and phenergan for the mouth/throat/tongue pain on monday mainly cos i was having alot of trouble eating/drinking and sleeping cos i was in such agony. I don't know if these 2 new meds contributed to the symptoms.
My husband just had the same thing happen to him, and he went to the doctor's, He was having a hard time breathing also, they gave him an inhaler, he started taking that and the sore throat and swelling and patches on his tongue got better, I did alittle research on it, and I found that using the adderall can cause alot of different side effects, viral infections of the throat and tongue, which he had and problems with the breathing, not everybody has the same side effects, but it seems this pill at first seems really great works well, but it isn't worth the damage it can do to the body!! Today one of his teeth broke in half!! He's starting to look too skinny! And the mood swings! It's helping with his ADD, but ruining every other aspect of his life!!